Advertisement

Reactions Weekly

, Volume 1777, Issue 1, pp 173–173 | Cite as

Multiple drugs

Lack of efficacy: case report
Case report
  • 83 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 21-year-old man exhibited lack of efficacy following treatment with Ringer's lactate, epinephrine, norepinephrine, and atropine for hypotension and to improve heart rate [routes not stated; not all dosages stated].

The man was hospitalised with sharp chest pain. He was treated with ketorolac leading to improvement of his pain. Thereafter, he was discharged on naproxen. Two days later, he presented with same symptoms. He was treated with omeprazole for presumed gastroesophageal reflux disease. However, the next day, he experienced delirium and severe chest pain. Following presentation to the hospital, he was found to be hypoxic, agitated and hypotensive. CT scan showed moderate pericardial effusion. Therefore, he was scheduled to be transported via ground ambulance to...

Reference

  1. Kaniecki DM. Pericardiocentesis in an Ambulance: A Case Report and Lessons Learned. Air Medical Journal 38: 382-385, No. 5, Oct 2019. Available from: URL: http://doi.org/10.1016/j.amj.2019.07.008 - USACrossRefGoogle Scholar

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations